# SDR AALA202109014277

- Difficulty date: August 18, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 35,630 hours, 14,536 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986 Rbl29-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L=0.09 IN, W=0.075 IN, D=0.029 IN, ON FLOOR BEAM LOCATED AT STA 986.5 AND RBL 29 TO 34. REPAIRED PER EA 330093.
